Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 92, Issue 3, 2017
Metadata
 

An explicit cycle map for the motivic cohomology of real varieties
Pedro F. dos Santos, Robert M. Hardt, James D. Lewis and Paulo Lima-Filho
pp. 429–465
Abstract | Full-Text PDF (541 KB) | Metadata

Stable ergodicity and accessibility for certain partially hyperbolic diffeomorphisms with bidimensional center leaves
Vanderlei Horita and Martin Sambarino
pp. 467–512
Abstract | Full-Text PDF (444 KB) | Metadata

Transverse foliations on the torus $\mathbb T^2$ and partially hyperbolic diffeomorphisms on 3-manifolds
Christian Bonatti and Jinhua Zhang
pp. 513–550
Abstract | Full-Text PDF (477 KB) | Metadata

A generalization of the Oort conjecture
Andrew Obus
pp. 551–620
Abstract | Full-Text PDF (579 KB) | Metadata

Twisted patterns in large subsets of $\mathbb Z^N$
Michael Björklund and Kamil Bulinski
pp. 621–640
Abstract | Full-Text PDF (299 KB) | Metadata